# SDR SCNA20130315060

- Difficulty date: March 14, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 43,009 hours, 16,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 2AC SEAT MISSING EMERGENCY LIGHTING.  INSTALLED EMERGENCY LIGHTING AS REQUIRED ON SEAT 2AC.
